Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Rigorous machine bounds for the eigensystem of a general complex matrix


Author: J. M. Varah
Journal: Math. Comp. 22 (1968), 793-801
DOI: https://doi.org/10.1090/S0025-5718-68-99867-0
MathSciNet review: 0243731
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Marcus & H. Minc, A Survey of Matrix Theory and Matrix Inequalities, Allyn & Bacon, Boston, Mass., 1964. MR 29 #112. MR 0162808 (29:112)
  • [2] J. M. Varah, "The calculation of the eigenvectors of a general complex matrix by inverse iteration," Math. Comp., v. 22, 1968, pp. 785-791. MR 0240968 (39:2313)
  • [3] J. H. Wilkinson, Rounding Errors in Algebraic Processes, Notes on Applied Science No. 32, HMSO, London; Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 28 #4661. MR 0161456 (28:4661)
  • [4] J. H. Wilkinson, The Algebraic Eigenvalue Problem, Clarendon Press, Oxford, 1965. MR 32 #1894. MR 0184422 (32:1894)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99867-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society